Alert archive / Colorado / River Flood Warnings in 2015

River Flood Warning 17, NWS Pueblo, CO

May 21, 2015Crowley County, Otero County, Colorado

NWS Pueblo, CO issued this river flood warning at May 21, 2015, 8:11 AM MDT for Crowley County, Otero County, Colorado. It took effect at May 21, 2015, 12:00 PM MDT. It was in force for 12 hr.

The area

The outline as issued.

The facts

Issued
May 21, 2015, 8:11 AM MDT (14:11 UTC)
In effect from
May 21, 2015, 12:00 PM MDT
Expired
May 22, 2015, 12:00 AM MDT
In force
12 hr
Issued by
NWS Pueblo, CO
Area
Storm-based polygon
Flood severity
Minor

Counties Crowley County, CO, Otero County, CO

The radar

The Pueblo radar (KPUX), 45 km from the middle of the area, began a volume at 14:15 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The river

Written for the forecast point Arkansas River at Catlin Dam (CDMC2).

Action stage
7 ft
Minor stage
8 ft
Moderate stage
9 ft
Major stage
10 ft

This gauge today: stage, forecast and historic crests

Stage from the USGS instantaneous record for site 07119700, one reading an hour, from a day before the product to a day after it ended. Flood stages are today's.

The text

As transmitted, in the capitals the NWS used until 2016.

882 
WGUS85 KPUB 211411
FLSPUB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PUEBLO CO
811 AM MDT THU MAY 21 2015

...The Flood Warning continues for the following rivers in 
Colorado...

  Arkansas River At La Junta affecting Otero County.

  Purgatoire River Near Las Animas affecting Bent County.

.Heavy rain across southeast Colorado over the past few days will
keep area rivers running high.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
under the Hydrology section of the left hand menu bar. 

&&

COC025-089-220211-
/O.NEW.KPUB.FL.W.0017.150521T1800Z-150522T0600Z/
/CDMC2.1.ER.150521T1800Z.150521T1800Z.150521T1800Z.UU/
811 AM MDT THU MAY 21 2015

* At  7:15 AM Thursday the stage was 7.8 feet.
* Flood stage is 8.0 feet.
* Forecast...The river is expected to rise to near flood stage early 
  this afternoon.
* Impact...At 7.0 feet...Minor overbank flow occurs into low spots 
  along the river channel.

&&

LAT...LON 3816 10393 3816 10387 3815 10381 3808 10381
      3809 10387 3809 10393       

$$

COC089-220210-
/O.EXT.KPUB.FL.W.0013.000000T0000Z-150523T1200Z/
/LXHC2.1.ER.150520T1637Z.150521T1800Z.150523T0000Z.UU/
811 AM MDT THU MAY 21 2015

The Flood Warning continues for
  The Arkansas River At La Junta.
* until Saturday morning...Or until the warning is cancelled.
* At  7:15 AM Thursday the stage was 12.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 12.5 feet by 
  early this afternoon. The river will fall below flood stage early 
  tomorrow evening.
* Impact...At 12.0 feet...Flood waters threaten Highway 194 east of La
  Junta.

&&

LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
      3802 10337 3798 10361       

$$

COC011-220210-
/O.EXT.KPUB.FL.W.0016.150521T2200Z-150523T0000Z/
/LAPC2.1.ER.150521T2200Z.150522T0600Z.150522T1200Z.UU/
811 AM MDT THU MAY 21 2015

The Flood Warning continues for
  The Purgatoire River Near Las Animas.
* from this afternoon to Friday evening...Or until the warning is 
  cancelled.
* At  7:15 AM Thursday the stage was 8.5 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 9.2 feet by after midnight tonight.the 
  river will fall below flood stage by midmorning tomorrow.
* Impact...At 9.0 feet...Minor agricultural flooding occurs into low 
  lying areas along the river.

&&

LAT...LON 3803 10327 3807 10323 3810 10319 3805 10313
      3801 10317 3798 10321       

$$
2 follow-up statements
709 
WGUS85 KPUB 211414
FLSPUB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PUEBLO CO
813 AM MDT THU MAY 21 2015

...The Flood Warning continues for the following rivers in 
Colorado...

  Arkansas River Near Fowler affecting Crowley and Otero Counties.

  Arkansas River At La Junta affecting Otero County.

  Purgatoire River Near Las Animas affecting Bent County.

.Heavy rain across southeast Colorado over the past few days will
keep area rivers running high.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
under the Hydrology section of the left hand menu bar. 

&&

COC025-089-220213-
/O.CON.KPUB.FL.W.0017.150521T1800Z-150522T0600Z/
/CDMC2.1.ER.150521T1800Z.150521T1800Z.150521T1800Z.UU/
813 AM MDT THU MAY 21 2015

The Flood Warning continues for
  The Arkansas River Near Fowler.
* from this afternoon to late tonight...Or until the warning is 
  cancelled.
* At  7:15 AM Thursday the stage was 7.8 feet.
* Flood stage is 8.0 feet.
* Forecast...The river is expected to rise to near flood stage early 
  this afternoon.
* Impact...At 8.0 feet...Minor agricultural flooding occurs northeast 
  of Rocky Ford and elsewhere.

&&

LAT...LON 3816 10393 3816 10387 3815 10381 3808 10381
      3809 10387 3809 10393       

$$

COC089-220213-
/O.CON.KPUB.FL.W.0013.000000T0000Z-150523T1200Z/
/LXHC2.1.ER.150520T1637Z.150521T1800Z.150523T0000Z.UU/
813 AM MDT THU MAY 21 2015

The Flood Warning continues for
  The Arkansas River At La Junta.
* until Saturday morning...Or until the warning is cancelled.
* At  7:15 AM Thursday the stage was 12.4 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 12.5 feet by 
  early this afternoon. The river will fall below flood stage early 
  tomorrow evening.
* Impact...At 12.0 feet...Flood waters threaten Highway 194 east of La
  Junta.

&&

LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
      3802 10337 3798 10361       

$$

COC011-220213-
/O.CON.KPUB.FL.W.0016.150521T2200Z-150523T0000Z/
/LAPC2.1.ER.150521T2200Z.150522T0600Z.150522T1200Z.UU/
813 AM MDT THU MAY 21 2015

The Flood Warning continues for
  The Purgatoire River Near Las Animas.
* from this afternoon to Friday evening...Or until the warning is 
  cancelled.
* At  7:15 AM Thursday the stage was 8.5 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 9.2 feet by after midnight tonight.the 
  river will fall below flood stage by midmorning tomorrow.
* Impact...At 9.0 feet...Minor agricultural flooding occurs into low 
  lying areas along the river.

&&

LAT...LON 3803 10327 3807 10323 3810 10319 3805 10313
      3801 10317 3798 10321       

$$
004 
WGUS85 KPUB 211624
FLSPUB
FLOOD STATEMENT 
NATIONAL WEATHER SERVICE PUEBLO CO
1024 AM MDT THU MAY 21 2015

...The Flood Warning is cancelled for the following rivers in 
Colorado...

  Arkansas River Near Fowler affecting Crowley and Otero Counties.

...The Flood Warning continues for the following rivers in 
Colorado...

  Arkansas River At La Junta affecting Otero County.

...The Flood Warning continues for the following rivers in 
Colorado...

  Purgatoire River Near Las Animas affecting Bent County.

.Recent heavy rain across eastern Colorado and increased water
releases from the Pueblo Reservoir will lead to high river flows
along the Arkansas River.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

Safety message... 

Stay away from the banks of rivers and streams. During a flood...
saturated banks can easily break off and fall into potentially 
deadly...fast flowing flood water. 

Stay tuned to your National Weather Service in Pueblo for the latest 
information. For the latest hydrologic forecasts and warnings...visit
the National Weather Service in Pueblo at weather.gov/pueblo. You can
link directly to the hydrology page by clicking on Rivers and Lakes 
under the Hydrology section of the left hand menu bar. 

&&

COC025-089-211654-
/O.CAN.KPUB.FL.W.0017.000000T0000Z-150522T0600Z/
/CDMC2.N.ER.000000T0000Z.000000T0000Z.000000T0000Z.UU/
1024 AM MDT THU MAY 21 2015

The Flood Warning is cancelled for
  The Arkansas River Near Fowler.
* At  9:15 AM Thursday the stage was 7.7 feet.
* Flood stage is 8.0 feet.
* Forecast...The river crested below flood stage at 7.8 feet. The 
  river will fall to 7.2 feet by .
* Impact...At 7.0 feet...Minor overbank flow occurs into low spots 
  along the river channel.

&&

LAT...LON 3816 10393 3816 10387 3815 10381 3808 10381
      3809 10387 3809 10393       

$$

COC089-220424-
/O.EXT.KPUB.FL.W.0013.000000T0000Z-150524T1600Z/
/LXHC2.1.ER.150520T1637Z.150522T0000Z.150524T0400Z.UU/
1024 AM MDT THU MAY 21 2015

The Flood Warning continues for
  The Arkansas River At La Junta.
* until Sunday morning...Or until the warning is cancelled.
* At  9:15 AM Thursday the stage was 12.5 feet.
* Flood stage is 11.0 feet.
* Minor flooding is occurring and Minor flooding is forecast.
* Forecast...The river will continue rising to near 12.7 feet by 
  early this evening. The river will fall below flood stage late 
  Saturday evening.
* Impact...At 12.0 feet...Flood waters threaten Highway 194 east of La
  Junta.

&&

LAT...LON 3804 10356 3808 10341 3812 10321 3805 10321
      3802 10337 3798 10361       

$$

COC011-220424-
/O.CON.KPUB.FL.W.0016.150521T2200Z-150523T0000Z/
/LAPC2.1.ER.150521T2200Z.150522T0600Z.150522T1200Z.UU/
1024 AM MDT THU MAY 21 2015

The Flood Warning continues for
  The Purgatoire River Near Las Animas.
* from this afternoon to Friday evening...Or until the warning is 
  cancelled.
* At  9:15 AM Thursday the stage was 8.7 feet.
* Flood stage is 9.0 feet.
* Minor flooding is forecast.
* Forecast...Rise above flood stage by late this afternoon and 
  continue to rise to near 9.2 feet by after midnight tonight.the 
  river will fall below flood stage by midmorning tomorrow.
* Impact...At 9.0 feet...Minor agricultural flooding occurs into low 
  lying areas along the river.

&&

LAT...LON 3803 10327 3807 10323 3810 10319 3805 10313
      3801 10317 3798 10321       

$$

What forecasters said that day

The local office's own words before this river flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Pueblo, CO wrote its last area forecast discussion before this river flood warning went out at May 21, 4:09 AM MDT, 4 hours 2 minutes earlier.

Area forecast discussion, May 21, 4:09 AM MDT, 4 hours 2 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE PUEBLO CO
409 AM MDT THU MAY 21 2015

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 343 AM MDT THU MAY 21 2015

...ANOTHER ROUND OF RAIN/HI MTNS SNOWS THIS EVENING BUT IT SHOULD BE
A RELATIVELY QUICK SHOT...

CURRENTLY....

LOTS OF CLOUDS...FOG...AND DRIZZLE ACROSS THE EASTERN PLAINS THIS
MORNING...WHILE OVER THE HIGHER TRRN CLOUDS WERE INCREASING IN
ADVANCE OF THE NEXT SYSTEM THAT WILL MOVE OVER THE REGION LATER
THIS AFTERNOON AND EVENING. TEMPS AT 3 AM WERE QUITE COOL WITH 30S
AND 40S PLAINS AND VALLEYS...AND 20S AND 30S MTNS.

THIS MORNING...

FOG...DRIZZLE AND LOW CLOUDS WILL CONTINUE OVER THE PLAINS UNTIL MID
MORNING...WITH FOG AND DRZL DISSIPATING LATER THIS MORNING. IT WILL
REMAIN OVERCAST. OVER THE HIGHER TRRN CLOUDS WILL CONTINUE TO
INCREASE. NO SIGNIFICANT PRECIP IS EXPECTED PRIOR TO 18Z OVER THE
FCST AREA.

THIS AFTERNOON...

PRECIP WILL RAMP UP ACROSS THE MTNS BY EARLY AFTERNOON...AND WILL
ADVANCE EASTWARD AS THE AFTERNOON PROGRESSES. PRECIP SHOULD REACH
THE I-25 CORRIDOR BY LATE AFTERNOON.

GUIDANCE THIS MORNING IS SHOWING THE BRUNT OF THE PRECIP IS LIKELY
TO FALL OVER THE C MTN AREA LATER THIS AFTERNOON AND EVENING. AFTER
COORD WITH GJT AND BOU...HAVE ISSUED A WINTER WX HILITE FOR 4-8"
SNOW ACROSS THE HIGHER ELEVATIONS OF THE C MTNS.

MAX TEMPS TODAY SHOULD REACH IN THE 55-60F RANGE ACROSS THE PLAINS.
SIMILAR TO YDAY...SAN LUIS VALLEY SHOULD BE THE WARMEST LOCATION
WITH HIGHS IN THE M60S.

TONIGHT...

MODELS HAVE BACKED OFF ANY PERSISTENT HEAVY RAIN FOR THE PLAINS. IT
APPEARS THE HEAVIEST RAIN WILL FALL OVER THE FAR EASTERN PLAINS
WHERE 0.25-0.50" OF RAIN WILL BE POSSIBLE. EL PASO COUNTY MAY ALSO
SEE SOME HEAVIER AMOUNTS...ALTHOUGH THE BRUNT OF IT SHOULD BE NORTH
IN NWS BOU'S CWA. QUITE A BIT OF THE PLAINS MAY NOT SEE MUCH
ADDITIONAL PRECIP TONIGHT...MOSTLY BELOW 0.10". IT IS NOT OUT THE
QUESTION THAT SOME OF THE PLAINS MAY NOT SEE ANY SIGNIFICANT PRECIP
THIS EVENING INTO TONIGHT. HEAVIER PRECIP SHOULD FALL OVER THE C
MTN/VALLEY REGION THIS EVENING...DECREASING LATER TONIGHT.

DO NOT EXPECT TO SEE ANY WIDESPREAD FOG TONIGHT OVER THE PLAINS WITH
THE SYSTEM MOVING THROUGH. \/HODANISH

.LONG TERM...(FRIDAY THROUGH WEDNESDAY)
ISSUED AT 343 AM MDT THU MAY 21 2015

ACTIVE WEATHER WILL CONTINUE THROUGH THE EXTENDED WITH SOME
UNCERTAINTY EARLY NEXT WEEK.

FRIDAY AND SATURDAY...AN UPPER LEVEL DISTURBANCE OVER COLORADO
FRIDAY MORNING WILL LIFT NORTHEAST INTO THE NORTHERN PLAINS BY
FRIDAY AFTERNOON...WHILE AN UPPER LEVEL LOW MOVES OUT OF SOUTHERN
CALIFORNIA INTO THE DESERT SOUTHWEST. EXPECT SHOWERS AND ISOLATED
THUNDERSTORMS TO BE ONGOING FRIDAY MORNING ACROSS MUCH OF THE
AREA...WITH IT COMING TO AN END BY MID DAY AS THE UPPER
DISTURBANCE MOVES AWAY. MODELS IN GOOD AGREEMENT WITH DRY AIR
FILLING IN BEHIND THE DISTURBANCE WITH A DRYLINE DEVELOPING FRIDAY
AFTERNOON ACROSS THE EASTERN COLORADO PLAINS. MODELS ARE
GENERATING CONVECTION ALONG THE DRYLINE...HOWEVER LACK OF
INSTABILITY WILL LIKELY LIMIT HOW STRONG THUNDERSTORMS BECOME. FOR
NOW THINK THE MAIN THREATS OUT NEAR THE KANSAS BORDER WILL BE DIME
SIZE HAIL AND LIGHTNING. SHOWERS WILL BE CONTINUE OVER THE
MOUNTAINS WITH HIGH SNOW LEVELS...WITH A COUPLE OF INCHES OF
ACCUMULATION ABOVE 10 KFT. EXPECT SHOWERS AND THUNDERSTORMS ALONG
THE DRYLINE TO SHIFT EAST FRIDAY EVENING...WHILE SHOWERS CONTINUE
OVER THE MOUNTAINS FRIDAY NIGHT.

BY SATURDAY...THE MAIN UPPER LEVEL LOW WILL MOVE OUT OF THE DESERT
SOUTHWEST INTO UTAH AND WESTERN COLORADO WITH AN UPPER DISTURBANCE
EJECTING ACROSS COLORADO. MODELS ONCE AGAIN DEVELOPING A DRYLINE
ACROSS EASTERN COLORADO SATURDAY AFTERNOON. EXPECT AFTERNOON
HEATING WILL BE SUFFICIENT ENOUGH TO GENERATE STRONGER INSTABILITY
OUT NEAR THE KANSAS BORDER WHERE AROUND 1500 J/KG OF CAPE WILL BE
PRESENT. STRONG SHEAR AND THE INSTABILITY WILL LIKELY ALLOW A FEW
STORMS TO BECOME STRONG TO SEVERE SATURDAY AFTERNOON NEAR THE
KANSAS BORDER. THE MAIN QUESTION WILL REMAIN HOW FAR EAST OR WEST
THE DRYLINE SETS UP. THERE COULD ALSO BE A LIMITED STRONG TO
SEVERE THREAT FOR THUNDERSTORMS NORTH OF THE SURFACE LOW OVER THE
PALMER DIVIDE. THIS WILL NEED TO BE MONITORED. SHOWERS WILL
CONTINUE ACROSS THE MOUNTAINS WITH HIGH SNOW LEVELS AND MINOR
ACCUMULATIONS.

SUNDAY THROUGH WEDNESDAY...PERSISTENT TROUGHING AND DISTURBANCES
WILL CONTINUE TO IMPACT THE REGION. TIMING AND STRENGTH OF
INDIVIDUAL FEATURES ARE STILL UNCLEAR...BUT THE AREA WILL CONTINUE
TO SEE ACTIVE WEATHER THROUGH THE MIDDLE OF NEXT WEEK. SUNDAY MAY
BE THE WETTEST DAY ACROSS THE REGION. A COLD FRONT WILL COMBINE
WITH AN UPPER DISTURBANCE TO PRODUCE WIDESPREAD PRECIPITATION
ACROSS THE AREA. CONTINUED SHOWER ACTIVITY WILL CONTINUE MONDAY
THROUGH WEDNESDAY...WITH COVERAGE AND INTENSITY IN QUESTION.

ONE THING TO REMEMBER...THE GROUND IS SATURATED AND RIVERS/STREAMS
ARE RUNNING HIGH. ANY ADDITIONAL RAINFALL WILL LIKELY LEAD TO
ADDITIONAL FLASH FLOOD POTENTIAL AND RIVER FLOODING. IF SHOWERS
CAN BECOME HEAVY ENOUGH ANY TIME DURING THE EXTENDED PERIOD...THE
FLOOD RISK WILL BE HIGH...TURN AROUND...DON'T DROWN.  MOZLEY

&&

.AVIATION...(FOR THE 12Z TAFS THROUGH 12Z FRIDAY MORNING)
ISSUED AT 343 AM MDT THU MAY 21 2015

KPUB AND KCOS...

LOW CIGS WILL PREVAIL DURING MOST OF THE NEXT 24H. WITH MIXING
ASSOCIATED WITH NEXT DISTURBANCE APPROACHING THE AREA LATER
TODAY...CIGS SHOULD RISE A BIT AND MVFR/VFR CIGS WILL BE POSSIBLE
THIS AFTERNOON. RAIN SHOULD ONCE AGAIN MOVE INTO KCOS LATER THIS
AFTERNOON AND EVENING...WITH SHOWERS OVER KPUB. LOW CIGS WILL ONCE
AGAIN MOVE IN LATER TONIGHT.

KALS...

VFR THOUGH LATE AFTERNOON. SHOWERS/-TSRA WILL BE POSSIBLE LATE THIS
AFTERNOON/EVENING WHICH WILL LIKELY BRING PDS OF MVFR. VFR SHOULD
RETURN AFTER 22/06 UTC.

&&

.PUB WATCHES/WARNINGS/ADVISORIES...
WINTER WEATHER ADVISORY FROM 4 PM THIS AFTERNOON TO 6 AM MDT
FRIDAY FOR COZ058-060.

&&

SHORT TERM...HODANISH
LONG TERM...MOZLEY
AVIATION...HODANISH
Hazardous weather outlook, May 21, 6:40 AM MDT, 1 hour 31 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE PUEBLO CO
640 AM MDT THU MAY 21 2015

COZ058>089-093>099-221245-
WESTERN MOSQUITO RANGE/EAST LAKE COUNTY ABOVE 11000 FT-
LEADVILLE VICINITY/LAKE COUNTY BELOW 11000 FT-
EASTERN SAWATCH MOUNTAINS ABOVE 11000 FT-
WESTERN CHAFFEE COUNTY BETWEEN 9000 AND 11000 FT-
CENTRAL CHAFFEE COUNTY BELOW 9000 FT-
WESTERN MOSQUITO RANGE/EAST CHAFFEE COUNTY ABOVE 9000 FT-
SAGUACHE COUNTY WEST OF CONTINENTAL DIVIDE BELOW 10000 FT-
SAGUACHE COUNTY EAST OF CONTINENTAL DIVIDE BELOW 10000 FT-
LA GARITA MOUNTAINS ABOVE 10000 FT-
UPPER RIO GRANDE VALLEY/EASTERN SAN JUAN MOUNTAINS BELOW 10000 FT-
EASTERN SAN JUAN MOUNTAINS ABOVE 10000 FT-
DEL NORTE VICINITY/NORTHERN SAN LUIS VALLEY BELOW 8500 FT-
ALAMOSA VICINITY/CENTRAL SAN LUIS VALLEY BELOW 8500 FT-
SOUTHERN SAN LUIS VALLEY-
NORTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 8500 AND 11000 FT-
NORTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FEET-
SOUTHERN SANGRE DE CRISTO MOUNTAINS BETWEEN 7500 AND 11000 FT-
SOUTHERN SANGRE DE CRISTO MOUNTAINS ABOVE 11000 FT-
NORTHWESTERN FREMONT COUNTY ABOVE 8500 FT-
WESTERN/CENTRAL FREMONT COUNTY BELOW 8500 FT-
WET MOUNTAIN VALLEY BELOW 8500 FEET-
WET MOUNTAINS BETWEEN 6300 AND 10000 FT-
WET MOUNTAINS ABOVE 10000 FT-
TELLER COUNTY/RAMPART RANGE ABOVE 7500 FT/PIKES PEAK BETWEEN
7500 AND 11000 FT-PIKES PEAK ABOVE 11000 FT-
CANON CITY VICINITY/EASTERN FREMONT COUNTY-
NORTHERN EL PASO COUNTY/MONUMENT RIDGE/RAMPART RANGE BELOW
7500 FT-
COLORADO SPRINGS VICINITY/SOUTHERN EL PASO COUNTY/RAMPART RANGE
BELOW 7400 FT-PUEBLO AND VICINITY/PUEBLO COUNTY BELOW 6300 FT-
WALSENBURG VICINITY/UPPER HUERFANO RIVER BASIN BELOW 7500 FT-
TRINIDAD VICINITY/WESTERN LAS ANIMAS COUNTY BELOW 7500 FT-
CROWLEY COUNTY-LA JUNTA VICINITY/OTERO COUNTY-
EASTERN LAS ANIMAS COUNTY-WESTERN KIOWA COUNTY-
EASTERN KIOWA COUNTY-LAS ANIMAS VICINITY/BENT COUNTY-
LAMAR VICINITY/PROWERS COUNTY-SPRINGFIELD VICINITY/BACA COUNTY-
640 AM MDT THU MAY 21 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL...EAST
CENTRAL...SOUTH CENTRAL AND SOUTHEAST COLORADO.

.DAY ONE...TODAY AND TONIGHT

SOME LOCALLY HEAVY RAIN WILL MOVE ACROSS THE PIKES PEAK REGION
DURING THE EVENING HOURS. LOCAL FLOODING COULD OCCUR DUE TO THE
SATURATED GROUNDS ACROSS THE EL PASO COUNTY REGION.

THUNDERSTORMS WILL BE POSSIBLE ACROSS THE ENTIRE REGION THIS
AFTERNOON AND EVENING. CLOUD TO GROUND LIGHTNING WILL BE THE MAIN
THREAT.

SNOW WILL FALL ACROSS THE MOUNTAINS THIS AFTERNOON AND TONIGHT.
ACCUMULATIONS WILL GENERALLY OCCUR ABOVE 10000 FEET. 4 TO 8 INCHES
OF SNOW WILL BE POSSIBLE ACROSS THE CENTRAL MOUNTAINS...WITH LESSER
AMOUNTS ACROSS THE REMAINDER OF THE PEAKS.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

A FEW STRONG THUNDERSTORMS ARE POSSIBLE FRIDAY AFTERNOON OVER THE
FAR EASTERN PLAINS. DIME SIZE HAIL AND LIGHTNING ARE THE PRIMARY
THREATS.

A DRYLINE IS FORECAST TO DEVELOP SATURDAY AFTERNOON OVER EASTERN
COLORADO WITH STRONG TO SEVERE THUNDERSTORMS POSSIBLE. HAIL LARGER
THAN ONE INCH IS POSSIBLE...AND SHEAR PROFILES INDICATE A SMALL
TORNADO THREAT.

SHOWER ACTIVITY WILL CONTINUE ACROSS THE REGION SUNDAY THROUGH
WEDNESDAY. GIVEN THAT GROUNDS ARE SATURATED AND RIVERS/STREAMS ARE
RUNNING HIGH...ANY ADDITIONAL RAINFALL COULD LEAD TO FLASH
FLOODING ACROSS THE AREA.

SNOW WILL CONTINUE OVER THE HIGHER ELEVATIONS OF THE MOUNTAINS.
LOCATIONS ABOVE 10000 FEET COULD SEE A FEW INCHES OF SNOW
ACCUMULATION THROUGH THE DAYS 2 THROUGH 7 TIME PERIOD.

.SPOTTER INFORMATION STATEMENT...

WEATHER CONDITIONS THAT MEET REPORTING CRITERIA FOR SPOTTERS WILL
POSSIBLE LATER THIS AFTERNOON AND TONIGHT.

34/88

The office that day

Everything else NWS Pueblo, CO issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 20, 7:29 PM MDTRiver Flood WarningPUBPueblo23 hr
May 20, 11:04 PM MDTRiver Flood WarningPUBBent40 hr
May 21, 4:12 AM MDTWinter Weather AdvisoryPUBChaffee, El Paso, Lake, Saguache, Teller26 hr
May 21, 10:22 AM MDTRiver Flood WarningPUBPueblo4 days

Nearby

River Flood Warnings in Colorado, 2015Every river flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; radar from the NEXRAD Level II archive; the gauge from the NWS water service and the USGS.